# SDR USAA061108

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CORROSION FROM STA 767-787 RBL 10.  PART REPLACED WITH IDENTICAL PART IAW BOEING DWG 65-47958 LEVEL 1 C53-202-01, DEFECT SIZE: 3".
